# SDR AALA20091218AFW01

- Difficulty date: December 1, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 84,537 hours, 17,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AAP3108
- Part serial: A5770
- Condition: Failed
- Location: Cabin
- Part time: 84,537 hours, 17,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE DID NOT INFLATE.  REPLACED SLIDE.
